Home » Pub-Topic: Partial Differential Equations, Pub-Type: Articles in International Journals

PAPER: Four solutions of an inhomogeneous elliptic equation with critical exponent and singular term

REF. DATE:15 November 2009 CREATED/MODIFIED: 14 January 2016 261 views No Comment

Four solutions of an inhomogeneous elliptic equation with critical exponent and singular term (with J. Chen), Nonlinear Analysis TMA 71:10(2009), 4739-4750.


ABSTRACT: In this paper, we prove the existence of four nontrivial solutions of

    \[-\Delta u - {\lambda\over {|x|^2}}u = |u|^{2^{\ast}-2}u + \mu|x|^{\alpha-2}u + f(x),\quad\quad x\in \Omega\backslash\{0\},\]

 and show that at least one of them is sign changing. Our results extend some previous works on the literature, as Tarantello(1993), Kang-Deng(2005) and Hirano-Shioji(2007).


Download: Preprint version (RIA download) / Publisher version (doi:10.1016/j.na.2009.03.048)
Extra info: (P057/2009-11-15)

Leave your response!

You must be logged in to post a comment.